# SDR CALA2017052201539

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 77,754 hours, 25,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED ESCAPE SYSTEM DOOR 2L.  EVACUATION SLIDE ARMING LEVER, FAILED TO MOVE, BINDING, AT ENTRY/SERVICE DOOR DOOR 2L. ARM LEVER BINDING CLEAN GIRT BAR AND LUBE IT AS REQUIRE. OPS CHECK GOOD.
